MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491181
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.Awaiting device return for further analysis.
 
Event or Problem Description
Per salesforce complaint id: (b)(4), it was reported that: time of event: during preparation procedure information procedure date: asked, but not available as per account/customer.Procedure type: unknown what condition was the patient being treated for?: unknown what was the outcome of the procedure?: unknown clinical study information related to a clinical study?: no description of the event device issues or patient complications? only device performance issue(s) description of the event: correct upn m001491380.Account requested to return for credit: (4) box of same lot number.What troubleshooting steps took place? na what troubleshooting steps, if any, resolved the issue? what is the next course of action? used different wire products product ? starter guidewire, 0.035"/180cm/j3 upn: 8749212 lot/serial number: (b)(4) was the device implanted or did an attempt to implant occur?: no failure modes related to this device include: break/fractured were the issues present upon opening the package?: no indicate any attached/related device(s): the account has requested to return for credit (4) boxes of this lot number.Gfe questions [starter guidewire, 0.035"/180cm/j3] what is the plan for this patient? (e.G.Monitor, planned intervention, etc.).
 
Additional Manufacturer Narrative
Udi corrected in d4.Updated as device not available for return.
 
Event or Problem Description
Per salesforce complaint id: (b)(4), it was reported that: time of event: during preparation procedure information procedure date: asked, but not available as per account/customer.Procedure type: unknown what condition was the patient being treated for?: unknown what was the outcome of the procedure?: unknown clinical study information related to a clinical study?: no description of the event device issues or patient complications? only device performance issue(s) description of the event: correct upn m001491380.Account requested to return for credit: (4) box of same lot number.What troubleshooting steps took place? na what troubleshooting steps, if any, resolved the issue? what is the next course of action? used different wire products product? starter guidewire, 0.035"/180cm/j3 upn: 8749212 lot/serial number: (b)(6) was the device implanted or did an attempt to implant occur?: no failure modes related to this device include: break/fractured were the issues present upon opening the package?: no indicate any attached/related device(s): the account has requested to return for credit (4) boxes of this lot number.Gfe questions [starter guidewire, 0.035"/180cm/j3] what is the plan for this patient? (e.G.Monitor, planned intervention, etc.).

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key12074275
Report Number9681477-2021-00011
Device Sequence Number4154606
Product Code DQX
UDI-Device Identifier08714729743330
UDI-Public(01)08714729743330(17)231130(10)5999760
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberM001491181
Device Lot Number5980322
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1